# SDR 99ZZZX4535

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6420 · Tail Rotor Head
- Part: Laminates
- Part number: 105317261
- Condition: Separating
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW DEFECTIVE - ONE STRAP HAD SEPARATIONS - RMA R021892.  REMOVED AND REPLACED.
